zbMATH — the first resource for mathematics

On equivalence of ideals of real global analytic functions and the 17th Hilbert problem. (English) Zbl 0467.32003

32C05 Real-analytic manifolds, real-analytic spaces
11P05 Waring’s problem and variants
14Pxx Real algebraic and real-analytic geometry
58A07 Real-analytic and Nash manifolds
Full Text: DOI EuDML
[1] Bochnak, J., Risler, J.: Sur le théorème de zéros pour les variétés analytiques réelles de dimension 2, Ann. Sc. Ecole Nor. Sup.8, 353-364 (1975) · Zbl 0315.14008
[2] Bochnak, J., Efroymson, G.: Real Algebraic Geometry and the 17th Hilbert Problem, Math. Ann.251, 213-241 (1980) · Zbl 0434.14020
[3] Bochnak, J.: Sur le 17me problème de Hilbert pour les fonctions de Nash, Proc. Amer. Math. Soc.71, 183-189 (1978) · Zbl 0424.14006
[4] Cartan, H.: Variétés analytiques réelles et variétés analytiques complexes, Bull. Soc. Math. France85, 77-99 (1957) · Zbl 0083.30502
[5] Coen, S.: Sul rango dei fasci coerenti, Boll. Unione Mat. Italiana22, 373-383 (1967) · Zbl 0164.38202
[6] Efroymson, G.: Substitution in Nash function, Pacific J. Math.63, 137-145 (1976) · Zbl 0335.14002
[7] Hirsch, M.: Differential Topology, Berlin, Heidelberg, New York: Springer-Verlag 1976 · Zbl 0356.57001
[8] King, H.: Approximating submanifolds of real projective space by varieties, Topology15, 81-85 (1976) · Zbl 0316.57015
[9] Mather, J.: Stability ofC ? mappings III, Publ. Math. IHES35, 127-156 (1968) · Zbl 0159.25001
[10] Narasimhan, R.: Analysis on Real and Complex Manifolds, North Holland 1968 · Zbl 0188.25803
[11] Pfister, A.: Hilbert’s 17th Problem and Related Problems, Proc. Symp. Pure Math. Amer. Math. Soc. Providence28, 483-489 (1976)
[12] Risler, J.: Les théorèmes des zéros en géométrie algébrique et analytique réelles, Bull. Soc. Math. France104, 113-127 (1976)
[13] Shiota, M.: Thesis 1978
[14] Shiota, M.: Equivalence of differentiable mappings and analytic mappings, Publ. Math. IHES, in press (1980) · Zbl 0516.58012
[15] Tognoli, A.: Su una congettura di Nash, Annali della Scuola Nor. Sup. di Pisa27, 167-185 (1973)
[16] Tougeron, J.C.: Idéaux de fonctions différentiables, Berlin, Heidelberg, New York: Springer-Verlag 1972
[17] Tougeron, J.C.: Idéaux de fonctions différentiables I, Ann. Inst. Fourier18, 177-240 (1968)
[18] Whitney, H.: Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc.36, 63-89 (1934) · Zbl 0008.24902
[19] Whitney, H.: Local properties of analytic varieties, Differential and Combinatorial Topology, pp. 205-244, Princeton Univ. Press 1965
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.